# SDR MWEA030398

- Difficulty date: September 28, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 733 hours, 453 cycles
- Engine: Cont TSIO520*
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILER HANDLE WILL NOT STAY IN THE UP AND LOCKED POSTION.  PERFORMED FAULT ISOLATION MANUAL BITE TEST, NO FAULTS, OPERATION CHECK NORMAL.
